Please help me figure out why my head hurst so much!
For the past year, I have experienced a sudden surge of pressure in my head. It only happens when I laugh hard or yell or get too excited. It's like an inflatable balloon. It's slowly surges, then it slowly comes down from it's peak and goes away. It usually lasts about 3-5 seconds (start to finish). I also have dull headaches almost daily...at least 4 times a week. I'm concerned because I'm taking advil on a almost daily basis. Is this something I need to be overly concerned with? I have no ear issues and I do have low laying tonsils what ever that means!!
Hi u may want to check out the Chiari Malformation forum here on MedHelp as low lying tonsils can indicate u have Chiari or a related condition....even with low lying tonsils u can have Chiari symptoms.....
With Chiari we can have pressure HA's from simple things like laughing, crying, shouting, and doing nething that causes us to strain....
How long since u received ur low lying tonsil DX and were u in a MVA that may have caused it?....
Do u have copies of ur MRI and the report?
Here is the link to the Chiari forum - http://www.medhelp.org/forums/show/257?camp=msc
I have low lying tonsils as well. 3-4mm according to the drs.
Tried to relieve daily headaches/migraines with Advil. Turns out that my GI dr. claims my gastritis is directly related to all the Advil that I took. Besides that NL's have told me Iburprofen can cause rebound headaches so essentially you may never get out of the vicious cycle of daily headaches by using that type of pain reliever.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.